MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION ADPTR,TUBE SET TO BAG,STER; SYRINGE, PISTON
Catalog Number H93884
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the packaging of an unspecified quantity of luer lock-to-bag-adapters internal thread was damaged; further described as "looks transparent and air is now easily escaping the package."this was observed prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The lot was manufactured between may 13, 2021 - may 17, 2021.The actual device was not available; however, a photograph of the sample was provided for evaluation.  visual inspection was performed to the photograph using the naked eye which revealed darkened/transparent areas around the sealed section of the primary packaging label side.The reported condition was verified.  by the nature of the sample, no additional tests were performed.  the cause of the condition was due to a sealing/label issue that occurred during the packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ADPTR,TUBE SET TO BAG,STER
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15412003
Report Number1416980-2022-04782
Device Sequence Number17555943
Product Code FMF
UDI-Device Identifier00085412476827
UDI-Public(01)00085412476827
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2024
Device Catalogue NumberH93884
Device Lot Number60297280
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown